MathSciNet Relay Station
MathSciNet bibliographic data
MR1751037 58E05 (34B15 35B38 35J65 37J45 47J30)
Bolle, Phillipe; Ghoussoub, Nassif; Tehrani, Hossein The multiplicity of solutions in non-homogeneous boundary value problems. Manuscripta Math. 101 (2000), no. 3, 325–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement